# SDR UPS202062

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Cracked
- Location: Fs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND SKIN CRACKED AT STA 1155 BETWEEN STR 20-21L.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2, 51-30-8, 53-30-3.
